# SDR SWIA2024122301379

- Difficulty date: November 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, NUMBER TWO VANE ACTUATOR SHAFT IS CHAFED,      HN00198352     (C-CHECK RO 12/20/2024)    REPAIRED RH INBD FLAP VANE ACTUATOR NO. 2  PER  MHIRJ REO# 670-57-52-257, REV -A, 2024-08-20. PERFORMED ELECTRICAL RETRACTION & EXTENSION OF THE FLAPS AND THE SLATS PER CRJ700 AMM 27-52-00-864-802-A01. AND AMM 27-52-00-864-801-A01. ACTUATOR TRAVEL MOVES SMOOTHLY, NO DEFECTS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
